Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've been using the acne.org regimen for almost a year now. I had severe acne on my face ever since I was fourteen, and nothing ever helped until I found this website. I went through the initial phase of dryness when using the BP, and after 5 months my skin was looking significantly better. However, in November of 2015, about 9 months after I started the regimen, I started to get these red dry patches on my face. I stopped using the BP for a week and they cleared up, but now every time I try using BP again my whole face goes incredibly red and it burns. I cant use the BP anymore, and ever since Ive stopped my acne has been coming back. I don't understand why my skin suddenly became allergic to BP after so long, and I dont know what to do anymore. I cant deal with having acne again, it has absolutely taken over my life and my skin is getting worse by the day. If anyone else has experienced this and found a solution, please let me know!!

Share this post


Link to post
Share on other sites
24 minutes ago, sandrew said:

I started to get these red dry patches on my face.

It's possible that the BP didn't cause this. Could've been a change of weather or some other variable.
-
When you started using BP again, your skin probably had to re-adjust. This most likely is what caused the allergy-like reaction. Did you notice swelling of the face/skin around the eyes?

Share this post


Link to post
Share on other sites

I'm having the same issue here.
face is not really swelling but the red dry patches are really thick and they look like open-wounds
please help. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×